Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
ASYMPTOTIC APPROXIMATION OF SOME INTEGRALS INVOLVED IN EFIE SOLUTIONSUSING THE METHOD OF MOMENTS
Autore:
BATEMAN DG; BIRD TS; MOHAN AS;
Indirizzi:
UNIV TECHNOL SYDNEY,FAC ENGN,TELECOM GRP,POB 123 BROADWAY NSW 2007 AUSTRALIA CSIRO EPPING NSW 1710 AUSTRALIA
Titolo Testata:
IEE proceedings. Microwaves, antennas and propagation
fascicolo: 4, volume: 145, anno: 1998,
pagine: 361 - 365
SICI:
1350-2417(1998)145:4<361:AAOSII>2.0.ZU;2-W
Fonte:
ISI
Lingua:
ENG
Keywords:
METHOD OF MOMENTS; ELECTRIC-FIELD INTEGRAL EQUATIONS; FAR-FIELD APPROXIMATION;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
Science Citation Index Expanded
Science Citation Index Expanded
Citazioni:
3
Recensione:
Indirizzi per estratti:
Citazione:
D.G. Bateman et al., "ASYMPTOTIC APPROXIMATION OF SOME INTEGRALS INVOLVED IN EFIE SOLUTIONSUSING THE METHOD OF MOMENTS", IEE proceedings. Microwaves, antennas and propagation, 145(4), 1998, pp. 361-365

Abstract

It is well known that, in electromagnetic-field analysis using the method of moments, the matrix-filling time can dominate the total solution time. Therefore, having an efficient means of calculating the elements of the matrix is important. Asymptotic and closed-form expressionsare presented for the integrals typical of a surface analysed with the method of moments. It is shown that these expressions are accurate and give significantly faster solution times than numerical integration.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 25/10/20 alle ore 12:28:45